Applied Mathematics

Vol.5 No.16(2014), Paper ID 49484, 17 pages

DOI:10.4236/am.2014.516247

 

A Geometric Approach to the Design of Serial and Parallel Manipulators with Passive Joints

 

Cong Dung Pham, Pål Johan From, Jan Tommy Gravdahl

 

Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, ?s, Norway 2Department of Engineering Cybernetics, Norwegian University of Science and Technology, Trondheim, Norway
Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, ?s, Norway
Department of Engineering Cybernetics, Norwegian University of Science and Technology, Trondheim, Norway

 

Copyright © 2014 Cong Dung Pham, Pål Johan From, Jan Tommy Gravdahl et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pham, C. , From, P. and Gravdahl, J. (2014) A Geometric Approach to the Design of Serial and Parallel Manipulators with Passive Joints. Applied Mathematics, 5, 2585-2601. doi: 10.4236/am.2014.516247.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.